Simplicial crossed modules and mapping cones.
Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 623-636 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{GMJ_2003__10_4_51029,
     author = {Conduch\'e, D.},
     title = {Simplicial crossed modules and mapping cones.},
     journal = {Georgian mathematical journal},
     pages = {623--636},
     year = {2003},
     volume = {10},
     number = {4},
     zbl = {1050.18009},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51029/}
}
TY  - JOUR
AU  - Conduché, D.
TI  - Simplicial crossed modules and mapping cones.
JO  - Georgian mathematical journal
PY  - 2003
SP  - 623
EP  - 636
VL  - 10
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51029/
LA  - en
ID  - GMJ_2003__10_4_51029
ER  - 
%0 Journal Article
%A Conduché, D.
%T Simplicial crossed modules and mapping cones.
%J Georgian mathematical journal
%D 2003
%P 623-636
%V 10
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51029/
%G en
%F GMJ_2003__10_4_51029
Conduché, D. Simplicial crossed modules and mapping cones.. Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 623-636. http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51029/